stuck in a rut

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tryn2gtbtr
Regular Member


Date Joined Apr 2011
Total Posts : 76
   Posted 4/30/2011 1:37 AM (GMT -6)   
cool  hi to all that answered me, i'm new at this so via email is difficult. i'm old school. If ya know what i mean. when i see so many of you all out there with so many more problems health and mental it makes me feel like i'm not alone, just keep up the positive attitude. Trying like hell to let the nasty things my mom says and today was a whopper. I started that new med it mad me cranky tired and was in no mood for her sarcasim. I think she loves me but just doesn't like me. My brothers can not tolerate her at all so my family dynamic is so not there.I reall kinda pity her because she can't express herself without a fight. Can't take it She's sucking the life out of me. anyway i tried that new med. it made me cranky, tired, and very short with her nasty ways. we had a knock out drag out fight and that always brings my stress level up and then tha pain sets in. Don't know if i should stay with the med????i'll sleep on it. well thank you to all that gave me some hope and love. have a nice weekend.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 4/30/2011 2:06 AM (GMT -6)   
i would talk to your doc about this experience with this med if it continues like this. give it a few more days i reckon. maybe you will settle. if not get to your doc asap. know that we are here for you. try and take it easy. with compassion, jamie. ps some new meds can rock us for a bit, and in various ways. check the s/e info on the brochure-if it has one, or ask your pharmacist.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42610
   Posted 4/30/2011 6:52 AM (GMT -6)   
Jamie is right, this could just be the side effects. They go away in a week or two. And it often takes six to eight weeks for the med to reach it's full potential. Don't give up.

Know that we all understand.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

tryn2gtbtr
Regular Member


Date Joined Apr 2011
Total Posts : 76
   Posted 4/30/2011 12:38 PM (GMT -6)   
eyes  Yes guess your right, but i really didn't like it. i'm on enough meds and the thought of haveing to feel like that for rwo weeks. ugh!!!!!!!!!!!!!!!!!
well, just waking up having my coffee, it's a beautiful day. plus me madre went out early for a lunch date. hope all is well out there for everyone. thank you for the support. keep on hanging on.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42610
   Posted 4/30/2011 12:52 PM (GMT -6)   
Hi Mazel Tov,

Two weeks is nothing compared to feeling better all of the time. I understand how you feel about not wanting to take so much medications. I am on about ten different things. And I get sick of taking meds. But they keep me going though.

Keep trying. Don't let things get you down right now. Know that you are going through a brief period of side effects. But if they get too bothersome, just call your doctor.

Have a great day!!!

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 4:36 AM (GMT -6)
There are a total of 3,005,375 posts in 329,234 threads.
View Active Threads


Who's Online
This forum has 161774 registered members. Please welcome our newest member, Audreyli.
208 Guest(s), 3 Registered Member(s) are currently online.  Details
BBN!!, Subdenis, fdgdfhdff8801